# SDR REXA2021032900182

- Difficulty date: March 21, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 33,363 hours, 31,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031
- Condition: Corroded
- Location: Bs 589-605
- Part time: 33,363 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM IS CORRODED BETWEEN F.S. 589 TO F.S. 605. 	REPAIRED LBL 27 FLOORBEAM AT FS 589 TO FS 605 IAW ENDEAVOR EA CRJ253-11304 REV A, DATED 3/14/2021.
